Hair loss; what do I do?

Hi sir I'm 27yers old men I loss my hair for applying colour like I generally used vosmal33 men product bcz I have white hair so one day I applied henna product bt next day morng onwords I'm lossing my hair very badly then I so scared and I applied coconut oil when I'm applied I'm lossing my hair totally. then I try to shave my head and now I'm staying in shave head plz help me how I'm getting my hair plz suggest me ...

Doctor Answers 2

Hair loss after hanna dye

dont panicplease and wait for a time to recovery of hair .hanna may cause a chemical burn or irritative reaction that starts transient hair loss. dont use coconut etc just go to a dermatologist to have an examination of scalp .


Turkey Plastic Surgeon
4.9 out of 5 stars 11 reviews

Hair loss

Your biggest enemy is the progressive thinning leading to a balding pattern that is not evident at this point in time. The degree of thinning that you are experiencing would suggest that you should see a doctor who most likely will get Bulk Measurements of your hair to determine the degree of the thinning that you are presently having. If the diagnosis is early genetic hair loss (the most common cause of hair loss in young men), then the best treatment would be the drug finasteride which is highly effective in men of your age and may not only stop the hair loss but possibly reverse it. If you are developing a more advanced balding pattern the best test to get will determine the Bulk Measurements of your hair and this will show, over a one-year time frame, how effective the treatment will be. Once you know this information, then you and your doctor need to develop a MASTER PLAN which will define what you need to do over the years to come.

William Rassman, MD
Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.